# SDR SIMA20251218001

- Difficulty date: December 18, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N746CC
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000042
- Aircraft time: 47,988 hours, 36,422 cycles
- System (JASC): 2565 · Escape Slide
- Part: Packboard
- Part number: 4A40307
- Condition: Damaged
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR EMERGENCY SLIDE PACKBOARD UPPER TAB BROKEN OFF. IAW AMM 25-65-01/400 FIGURE 402 ITEM G. PAGE 13/37 R & R L1 DOOR EMERGENCY SLIDE IAW AMM 25-65-01. NO DEFECTS NOTED.
